# SDR SIMA200701502

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- Aircraft time: 16,461 hours, 19,315 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 1734362450
- Condition: Failed
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT CAME ON CLIMB-OUT, LIGHT WENT OUT WITHOUT ANY CREW ACTION.  MGM EGT 874 DEGREES, OAT 8 DEGREES WITH ANTI-ICE ON.  REMOVED AND REPLACED THREE TEMPERATURE SENSORS IN THE RIGHT ENGINE NACELLE IAW SAAB AMM 26-12-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
